# SDR AALA201904239022

- Difficulty date: April 13, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N9002U
- Make and model: Airbus A319-115
- Aircraft serial: 5698
- Aircraft time: 15,677 hours, 7,561 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141300400
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND ELEVATOR #4 HINGE FITTING BEARING HAS EXCESSIVE PLAY AND IS WORN, REPLACED HINGE FITTING PER AMM 55-16-42.
